# SDR UIEA2015010500002

- Difficulty date: January 5, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 45,901 hours, 5,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 4675
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZONE A & B EMER LIGHT INOPERATIVE.  R & R EMER POWER SUPPLY ASSEMBLY IAW AMM 33-51-04.  OPERATIONS CHECKED GOOD.
